# SDR TRAX200700301

- Difficulty date: February 28, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 13,214 hours, 11,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 0 DEGREE ON APPROACH.  EMERGENCY DECLARED.
